MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2 SYSTEM; COMPUTER ASSISTED SURGERY SYSTEM

ORTHALIGN, INC. KNEEALIGN 2 SYSTEM; COMPUTER ASSISTED SURGERY SYSTEM
Model Number 133631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user reported a femoral resection navigated by the kneealign 2 system to be in greater than seven degrees of valgus, per visual evaluation.The actual amount of valgus was not measured.X-rays were not provided.The user reported he had some difficulty with the femoral maneuver, prior to successfully completing the step.He reported solid fixation of the instrumentation in the bone.No patient abnormalities or surgical anomalies were noted.It is unclear from the information provided what the cause of the apparent valgus resection was.The device has not been returned for evaluation.The device's manufacturing data and build records were reviewed.No issues or anomalies were discovered.Device not returned.
 
Event or Problem Description
The surgeon did make his cuts with the unit.He did not agree with the femoral resection (it was a excessive valgus angle) and had to revise his cut with the traditional resection tools.

Brand Name
KNEEALIGN 2 SYSTEM
Common Device Name
COMPUTER ASSISTED SURGERY SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbis, suite 500
aliso viejo CA 92656
MDR Report Key6682593
Report Number3007521480-2017-00003
Device Sequence Number10809900
Product Code OLO
UDI-Device Identifier00858704006008
UDI-Public(01)00858704006008(17)190331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number133631
Device Catalogue Number133631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2017
Initial Report FDA Received Date06/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight91